# SDR USAA951250

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Part time: 73,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK INSPECTION, FOUND 1.50 INCH CRACK TOP DRAG ANGLE OF PYLON AT STA 980.  INSTALLED DOUBLER REPAIR PER SRM 53-04, FIGURE 10, AND USAIR EA NR 31737.  (X)
